MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 1888921
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Subclinical Infection (2247)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clearcorrect findings: a review of case #(b)(4) shows no errors in the treatment plan that would contribute the reported issue.The customer has submitted a revision due to incomplete movements at tooth 8 & 9.The patient is slightly behind treatment.Clinical evaluation: the complaint of a pink incisor is supported by the provided photograph.The color change is suggestive of an erythematous phenomenon potentially as a an aspect of internal resorption.The periapical radiograph is suggestive of very minor root apex resorption if any at all.No information is provided regarding additional clinical information, signs and symptoms, or resolution.Although idiopathic internal root resorption associated with orthodontic tooth movement is extremely rare, no definitive cause and effect have been established.This phenomenon also occurs in the absence of tooth movement.Nevertheless, if not already done, it is suggested that the patient be referred to an endodontist or other appropriate dentist for further evaluation and management.
 
Event or Problem Description
The incisor of the patient changed color and became pink.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
suite 1010
round rock, TX 78665
8883313323
MDR Report Key22061470
Report Number3007130440-2025-00006
Device Sequence Number20949565
Product Code NXC
UDI-Device IdentifierD865REF03001
UDI-Public+D865REF03001/$$52610430948035/16D20241015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Lot Number1888921
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexUnknown